My Dr. gave me a script of Celexa to take with my other blood pressure meds to control my blood pressure. He told me that it was a mild anti-depressant (that's why I'm posting here). I took it for two days and ended up in the emergency room. I could hardly breath, I couldn't feel my hands, and I had intense hot flashes. Has anyone else had that kind of symptoms after taking Celexa. It has been three days and I still feel wiped out by the ordeal.
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
I have my maxed amount of epidural shots of my cervical DDD....(and no one cares about my lumbar DDD)..... I've done physical therapy, muscle relaxers, Amitriptyline, Nortryptiline, desipramine.....narcotics... So I decided to go to a spine specialist and they have me on Gabapentin. Its been two weeks and it did nothing for my lumbar ever... but it did seem to help my cervical and arm/hand pain...